# SDR DHL2002806505

- Difficulty date: June 24, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fillet
- Part number: 57103571
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHK FOUND LWR FUESLAGE SIN FILLET # 741 EXTERNAL SKIN DELAMINATED (STA.1080.000-1100.000)REMOVED FILLET# 741 PER SRM 51-3-0 PG 1.CLEANED TREATED AND PRIMED AREA PER SRM 51-18B.INSTALLED NEW FILLET PER SRM 51-3-0 PG7 AND SRM 51-3-1 PG7.
